RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Uspekhi Mat. Nauk, 2010, Volume 65, Issue 4(394), Pages 191–192 (Mi umn9360)  

This article is cited in 9 scientific papers (total in 9 papers)

In the Moscow Mathematical Society
Communications of the Moscow Mathematical Society

On the structure of the centre of a relatively free Grassmann algebra

A. V. Grishin

Moscow State Pedagogical University

DOI: https://doi.org/10.4213/rm9360

Full text: PDF file (380 kB)
References: PDF file   HTML file

English version:
Russian Mathematical Surveys, 2010, 65:4, 781–782

Bibliographic databases:

MSC: Primary 15A75; Secondary 16S10
Presented: А. В. Михалёв
Accepted: 29.04.2010

Citation: A. V. Grishin, “On the structure of the centre of a relatively free Grassmann algebra”, Uspekhi Mat. Nauk, 65:4(394) (2010), 191–192; Russian Math. Surveys, 65:4 (2010), 781–782

Citation in format AMSBIB
\Bibitem{Gri10}
\by A.~V.~Grishin
\paper On the structure of the centre of a~relatively free Grassmann algebra
\jour Uspekhi Mat. Nauk
\yr 2010
\vol 65
\issue 4(394)
\pages 191--192
\mathnet{http://mi.mathnet.ru/umn9360}
\crossref{https://doi.org/10.4213/rm9360}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2759697}
\zmath{https://zbmath.org/?q=an:1206.16013}
\adsnasa{http://adsabs.harvard.edu/cgi-bin/bib_query?2010RuMaS..65..781G}
\elib{https://elibrary.ru/item.asp?id=20423054}
\transl
\jour Russian Math. Surveys
\yr 2010
\vol 65
\issue 4
\pages 781--782
\crossref{https://doi.org/10.1070/RM2010v065n04ABEH004695}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000284313300005}
\elib{https://elibrary.ru/item.asp?id=16979997}
\scopus{https://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-78649595761}


Linking options:
  • http://mi.mathnet.ru/eng/umn9360
  • https://doi.org/10.4213/rm9360
  • http://mi.mathnet.ru/eng/umn/v65/i4/p191

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. V. Grishin, L. M. Tsybulya, “On the structure of a relatively free Grassmann algebra”, J. Math. Sci., 171:2 (2010), 149–212  mathnet  crossref  mathscinet  elib
    2. A. V. Grishin, L. M. Tsybulya, A. A. Shokola, “On $T$-spaces and relations in relatively free, Lie nilpotent, associative algebras”, J. Math. Sci., 177:6 (2011), 868–877  mathnet  crossref  mathscinet  elib
    3. A. V. Grishin, “On the Center of a Relatively Free Lie-Nilpotent Algebra of Index $4$”, Math. Notes, 91:1 (2012), 139–140  mathnet  crossref  crossref  mathscinet  isi  elib  elib
    4. D. J. Gonçalves, A. Krasilnikov, I. Sviridova, “Limit $T$-subspaces and the central polynomials in $n$ variables of the Grassmann algebra”, J. Algebra, 371 (2012), 156–174  crossref  mathscinet  zmath  isi  scopus
    5. D. J. Gonçalves, A. Krasilnikov, I. Sviridova, “Limit $T$-subalgebras in free associative algebras”, J. Algebra, 412 (2014), 264–280  crossref  mathscinet  zmath  isi  scopus
    6. G. Deryabina, A. Krasilnikov, “The subalgebra of graded central polynomials of an associative algebra”, J. Algebra, 425 (2015), 313–323  crossref  mathscinet  zmath  isi  scopus
    7. A. V. Grishin, S. V. Pchelintsev, “On centres of relatively free associative algebras with a Lie nilpotency identity”, Sb. Math., 206:11 (2015), 1610–1627  mathnet  crossref  crossref  mathscinet  adsnasa  isi  elib
    8. S. V. Pchelintsev, “Identities of metabelian alternative algebras”, Siberian Math. J., 58:4 (2017), 693–710  mathnet  crossref  crossref  isi  elib  elib
    9. A. V. Grishin, “On the measure of inclusion in relatively free algebras with the identity of Lie nilpotency of degree 3 or 4”, Sb. Math., 210:2 (2019), 234–244  mathnet  crossref  crossref  adsnasa  isi  elib
  • Успехи математических наук Russian Mathematical Surveys
    Number of views:
    This page:508
    Full text:120
    References:40
    First page:16

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020